# SDR USAA030197

- Difficulty date: July 31, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- System (JASC): 5500 · Empennage Structure
- Part: Balance Arm
- Condition: Damaged
- Location: Rudder
- Part time: 40,913 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RUDDER BALANCE ARM HAS HOLE 1.25 INCH BY .75 INCH, UPPER SURFACE.  ROUTED OUT DAMAGE AND INSTALLED DOUBELR PER EA 76691.  (M)
